# SDR UALA2013040502283

- Difficulty date: April 4, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 58,721 hours, 22,017 cycles
- Engine: Iae V2527A5
- System (JASC): 2550 · Cargo Compartments
- Part: Blowout Panel
- Condition: Unsecure
- Location: Cargo Pit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWOUT PANEL HANGING DOWN IN AFT CARGO PIT.  RESECURED PANEL.
